×

Syntactic operators on full semiAFLs. (English) Zbl 0269.68046


MSC:

68Q45 Formal languages and automata

Software:

ALGOL 60
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Banerji, R.B., Phrase structure language, finite machines and channel capacity, Information and control, 16, 153-162, (1963) · Zbl 0115.37008
[2] Bar-Hillel, Y.; Perles, M.; Shamir, E., On formal properties of simple phrase structure grammars, (), 14, 143-179, (1961), also · Zbl 0106.34501
[3] Book, R.V.; Greibach, S., Quasi-realtime languages, Math. systems theory, 4, 77-111, (1970) · Zbl 0188.33102
[4] Elgot, C.C.; Mezei, J.E., On relations defined by generalized finite automata, IBM J. res. dev., 9, 47-68, (1965) · Zbl 0135.00704
[5] Fischer, P.C.; Meyer, A.R.; Rosenberg, A.L., Counter machines and counter languages, Math. systems theory, 2, 265-283, (1968) · Zbl 0165.32002
[6] Ginsburg, S., ()
[7] Ginsburg, S.; Greibach, S., Abstract families of languages, (), 1-32 · Zbl 0308.68058
[8] Ginsburg, S.; Greibach, S., Principal AFL, J. comput. system sci., 4, 308-338, (1970) · Zbl 0198.03102
[9] Ginsburg, S.; Greibach, S.; Harrison, M.A., One-way stack automata, J. assoc. comput. Mach., 14, 389-418, (1967) · Zbl 0171.14803
[10] Ginsburg, S.; Greibach, S.; Hopcroft, J., Pre-AFL, (), 41-51
[11] Ginsburg, S.; Rose, G.F., A characterization of machine mappings, Canad. J. math., 18, 381-388, (1966) · Zbl 0143.01903
[12] Ginsburg, S.; Spanier, E.H., AFL with the semilinear property, SDC, document TM-738/057/00, Santa Monica, CA, (1970) · Zbl 0235.68029
[13] Ginsburg, S.; Spanier, E.H., Bounded algol-like languages, Trans. amer. math. soc., 113, 333-368, (1964) · Zbl 0142.24803
[14] Ginsburg, S.; Spanier, E.H., Bounded regular sets, Proc. amer. math. soc., 17, 1043-1049, (1966) · Zbl 0147.25301
[15] Ginsburg, S.; Spanier, E.H., Derivation-bounded languages, J. comput. system sci., 2, 228-250, (1968) · Zbl 0176.16703
[16] Ginsburg, S.; Spanier, E.H., Finite-turn pushdown automata, SIAM J. control, 4, 429-453, (1966) · Zbl 0147.25302
[17] Ginsburg, S.; Spanier, E.H., Quotients of context-free languages, J. assoc. comput. math., 10, 487-492, (1963) · Zbl 0148.00803
[18] Ginsburg, S.; Spanier, E.H., Substitutions in families of languages, Information sci., 12, 83-110, (1970) · Zbl 0211.31401
[19] Goldstine, J., Abstract families of languages generated by bounded languages, SDC, document TM-738/059/00, Santa Monica, CA, (1970)
[20] Greibach, S., Chains of full afls, Math. systems theory, 4, 231-242, (1970) · Zbl 0203.30102
[21] Greibach, S., Characteristic and ultrarealtime languages, Information and control, 18, 231-242, (1971) · Zbl 0216.23803
[22] Greibach, S., Checking automata and one-way stack languages, J. comput. system sci., 3, 196-217, (1969) · Zbl 0174.02702
[23] Greibach, S., Full AFLs and nested iterated substitution, Information and control, 16, 7-35, (1970) · Zbl 0188.03102
[24] Greibach, S., An infinite hierarchy of context-free languages, J. assoc. comput. Mach., 16, 91-106, (1969) · Zbl 0182.02002
[25] Greibach, S., The unsolvability of the recognition of linear context-free languages, J. assoc. comput. Mach., 13, 582-587, (1966) · Zbl 0148.00901
[26] {\scS. Greibach and S. Ginsburg}, “Multitape AFA,” to appear in J. Assoc. Comput. Mach. · Zbl 0241.68031
[27] Greibach, S.; Hopcroft, J., Independence of AFL operations, (), 33-40
[28] Lewis, D.J., Closure of families of languages under substitution operators, (), 100-108
[29] Nerode, A., Linear automata transformations, Proc. amer. math. soc., 9, 541-544, (1958) · Zbl 0089.33403
[30] Nivat, M., Transductions des languages de chomsky, () · Zbl 0313.68065
[31] Ogden, W., Intercalation theorems for stack languages, (), 31-42 · Zbl 1282.68156
[32] Rabin, M.O.; Scott, D., Finite automata and their decision problems, IBM J. res. dev., 3, 114-125, (1959) · Zbl 0158.25404
[33] Siromoney, R., On equal matrix languages, Information and control, 14, 135-151, (1969) · Zbl 0169.31402
[34] Yntema, M.K., Inclusion relations among families of context-free languages, Information and control, 10, 572-597, (1967) · Zbl 0207.31405
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.